JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUFFICIENT CONDITIONS FOR STARLIKENESS AND STRONGLY-STARLIKENESS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
SUFFICIENT CONDITIONS FOR STARLIKENESS AND STRONGLY-STARLIKENESS
Kwon, Oh-Sang;
  PDF(new window)
 Abstract
In this paper we derive certain sufficient conditions for star-likeness and strongly-starlikeness of analytic functions in U, by using the method of differential subordination.
 Keywords
analytic function;starlike functions of order ;strongly starlike functions;subordination;
 Language
English
 Cited by
 References
1.
S. S. Miller and P. T. Mocanu, Second order differential inequalities in the complex plane, J. Math. Anal. Appl. 65 (1978), 289-305 crossref(new window)

2.
S. S. Miller, Differential subordinations and univalent functions, Michigan Math. I. 28 (1981), 157-171 crossref(new window)

3.
S. S. Miller, The theory and applications of second order differential subordinations, Studia Univ. Babes-Bolyai, Math. 34 (1989), no. 4, 3-33

4.
K. S. Padmanabhan, On suffcient conditions for starlikeness, Indian J. Pure Appl. Math. 32 (2001), no. 4, 543-550

5.
Ch. Pommerenke, Univalent Function, Vandenhoeck Ruprecht in Gottngen, 1975

6.
C. Ramesha, S. Kumar, and K. S. Padmanabhan, A sufficient condition for starlikeness, Chinese J. Math. 23 (1995), 167-171